# SDR UPS805368

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, GEAR LOWERED ON APPROACH, MAIN GREEN LIGHT DID NOT ILLUMINATE.  GEAR HAD TO BE CYCLED TWO TIMES TO GET ILLUMINATION.  REPLACED LEFT MLG DOWNLOCK SWITCH, SWUNG GEAR SEVERAL TIMES, OPERATED NORMAL MM 32-60-00.
